Acta Mathematica, 1965

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 114, Issue 1

[1] The coefficients of quasiconformality of domains in space

F. W. Gehring University of Michigan, Ann Arbor, Mich, U.S.A. J. Väisälä University of Michigan, Ann Arbor, Mich, U.S.A.

TBD mathscidoc:1701.331285

Acta Mathematica, 114, (1), 1-70, 1964.5
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 682 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections

Raoul Bott Harvard University, Cambridge, Mass., U.S.A. S. S. Chern Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331286

Acta Mathematica, 114, (1), 71-112, 1964.8
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 847 downloads ] [ 0 comments ] [ Cited by 105 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebras of bounded analytic functions on Riemann surfaces

H. L. Royden Stanford University, Stanford, Calif., U.S.A.

TBD mathscidoc:1701.331287

Acta Mathematica, 114, (1), 113-142, 1964.9
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 515 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Une variante de la méthode de majoration de Cauchy

Lars Gårding Lund, Suède

TBD mathscidoc:1701.331288

Acta Mathematica, 114, (1), 143-158, 1965.1
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über simultane Approximation algebraischer Zahlen durch rationale

Wolfgang M. Schmidt University of Colorado, Boulder, Col., U.S.A.

TBD mathscidoc:1701.331289

Acta Mathematica, 114, (1), 159-206, 1964.8
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Embedding theorems for local analytic groups

S. Świerczkowski University of Sussex, Brighton, England

TBD mathscidoc:1701.331290

Acta Mathematica, 114, (1), 207-235, 1964.12
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 360 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Random walk on countably infinite Abelian groups

H. Kesten Cornell University, Ithaca, N. Y., U.S.A. F. Spitzer Cornell University, Ithaca, N. Y., U.S.A.

TBD mathscidoc:1701.331291

Acta Mathematica, 114, (1), 237-265, 1964.12
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 524 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Non-unitary dual spaces of groups

J. M. G. Fell University of Washington, Seattle, Wash., U.S.A.

TBD mathscidoc:1701.331292

Acta Mathematica, 114, (1), 267-310, 1965.4
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 646 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 115, Issue 1

[1] Canonical polygons for finitely generated Fuchsian groups

Linda Keen The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331293

Acta Mathematica, 115, (1), 1-16, 1965.2
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 653 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Extensions in varieties of groups and algebras

J. Knopfmacher The University, Manchester

TBD mathscidoc:1701.331294

Acta Mathematica, 115, (1), 17-50, 1965.3
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Euler class of generalized vector bundles

J. Wolfgang Smith Oregon State University, Corvallis, Ore., USA

TBD mathscidoc:1701.331295

Acta Mathematica, 115, (1), 51-81, 1965.4
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curves on 2-manifolds and isotopies

D. B. A. Epstein The University of Warwick, Coventry, England

TBD mathscidoc:1701.331296

Acta Mathematica, 115, (1), 83-107, 1965.5
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 769 downloads ] [ 0 comments ] [ Cited by 227 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Curves on 2-manifolds: A counterexample

D. B. A. Epstein The University of Warwick, Coventry, England H. Zieschang The University of Warwick, Coventry, England

TBD mathscidoc:1701.331297

Acta Mathematica, 115, (1), 109-110, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the boundary theory for Markov chains. II

Kai Lai Chung Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331298

Acta Mathematica, 115, (1), 111-163, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Jordan algebras of type$I$

Erling Størmer Oslo Universitet, Oslo, Norway

TBD mathscidoc:1701.331299

Acta Mathematica, 115, (1), 165-184, 1965.3
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 104 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Uniform approximation on smooth curves

Gabriel Stolzenberg Brown University, Providence, R. I., USA

TBD mathscidoc:1701.331300

Acta Mathematica, 115, (1), 185-198, 1965.7
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Half-order differentials on Riemann surfaces

N. S. Hawley Stanford University, Stanford, Calif, USA M. Schiffer Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331301

Acta Mathematica, 115, (1), 199-236, 1965.7
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1461 downloads ] [ 0 comments ] [ Cited by 76 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings

A. Marden University of Minnesota, Minneapolis B. Rodin University of Minnesota, Minneapolis

TBD mathscidoc:1701.331302

Acta Mathematica, 115, (1), 237-269, 1965.6
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On some non-linear elliptic differential-functional equations

Philip Hartman The John Hopkins University, Baltimore, Md., USA Guido Stampacchia The John Hopkins University, Baltimore, Md., USA

TBD mathscidoc:1701.331303

Acta Mathematica, 115, (1), 271-310, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1924 downloads ] [ 0 comments ] [ Cited by 182 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved